Novoe dokatatel'stvo prostoty znakoperemennoj gruppy

Pollák, György: Novoe dokatatel'stvo prostoty znakoperemennoj gruppy. Acta scientiarum mathematicarum, (16) 1-2. pp. 63-64. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_001_002_063-064.pdf

Download (720kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
Page Range: pp. 63-64
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 64. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13767

Actions (login required)

View Item View Item